Alert archive / Oregon / Storm Watches in 2012
Storm Watch 2, NWS Medford, OR
NWS Medford, OR issued this storm watch at Jan 20, 2012, 2:44 PM PST. It took effect at Jan 22, 2012, 7:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 2:44 PM PST (22:44 UTC)
- In effect from
- Jan 22, 2012, 7:00 AM PST
- Expired
- Jan 21, 2012, 2:58 AM PST
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
974 WHUS76 KMFR 202244 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 244 PM PST FRI JAN 20 2012 PZZ350-356-370-376-211145- /O.EXT.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.CON.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/ /O.NEW.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 244 PM PST FRI JAN 20 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST MONDAY... ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PST MONDAY. A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO 15 TO 18 FEET THIS AFTERNOON. SEAS WILL BECOME VERY HIGH THIS EVENING AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET WITH DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN AROUND 20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO 25 FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST. * WINDS: STORM FORCE SOUTH WINDS OF 40 TO 50 KT WITH GUSTS TO 60 KT THIS AFTERNOON WILL DECREASE THIS EVENING TO GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT. BY SATURDAY MORNING WEST WINDS WILL BE AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKING SOUTH. WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
509 WHUS76 KMFR 210253 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 653 PM PST FRI JAN 20 2012 PZZ350-356-370-376-211600- /O.EXP.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/ /O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.NEW.KMFR.GL.W.0006.120121T0300Z-120121T0900Z/ /O.CON.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 653 PM PST FRI JAN 20 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY... ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. THE STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. A STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO 15 TO 18 FEET THIS EVENING. SEAS WILL BECOME VERY HIGH LATER THIS EVENING AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET WITH DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN AROUND 20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO 25 FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST. * WINDS: GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE OVERNIGHT. WEST WINDS WILL DECREASE BY SATURDAY MORNING TO AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKINGS SOUTH. WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
459 WHUS76 KMFR 211058 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 AM PST SAT JAN 21 2012 PZZ350-356-370-376-220000- /O.NEW.KMFR.SI.Y.0007.120121T1058Z-120122T0000Z/ /O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.UPG.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/ /O.NEW.KMFR.SR.W.0003.120122T1800Z-120123T0300Z/ /O.NEW.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 258 AM PST SAT JAN 21 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY... ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE STORM WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * SEAS: WEST SWELL DOMINATED SEAS 16 TO 2O FEET WITH DOMINANT PERIOD OF 13 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO SMALL CRAFT ADVISORY MONDAY AFTERNOON. * WINDS: WEST WINDS 25 TO 30 KT WILL DECREASE LATE THIS AFTERNOON BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE LATE SATURDAY NIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE WINDS 50 TO 55 KT MID SUNDAY MORNING INTO SUNDAY EVENING BEFORE DECREASING TO GALE STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Jan 20, 9:43 AM PST, 5 hours 1 minute earlier.
Area forecast discussion, Jan 20, 9:43 AM PST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
943 AM PST FRI JAN 20 2012
.UPDATE...
AN UPDATE TO THE FORECAST WAS SENT A LITTLE WHILE AGO TO INCREASE
SOUTHEAST WINDS IN THE ROGUE VALLEY TODAY THROUGH THIS
EVENING...ADJUST THE BEGINNING TIME OF THE WIND ADVISORY IN THE
SHASTA VALLEY UP A BIT IN TIME...AND TO FINE TUNE WORDING OF THE
OTHER WIND PRODUCTS CURRENTLY OUT.
UPDATES HAVE ALSO BEEN SENT TO THE FLOOD WARNINGS ON THE COQUILLE
RIVER. ALL THREE POINTS WHERE WARNINGS EXISTED HAVE NOW
CRESTED...AND ONLY TWO WARNING REMAIN. PLEASE REFER TO OUR AHPS
AND RIVERS AND LAKES LINKS UNDER HYDROLOGY ON OUR WEB PAGE FOR
FURTHER DETAILS.
&&
.DISCUSSION...
ANOTHER STRONG AND WET STORM SYSTEM WILL ARRIVE TODAY THROUGH
TONIGHT...PERSISTING INTO SATURDAY. THIS ONE WILL MOVE
FASTER...SNOW LEVELS ARE LIKELY TO RISE HIGHER THAN WITH THE
PRECEDING FRONTAL SYSTEMS...AND THEN ON SATURDAY SNOW LEVELS WILL
LIKELY FALL TO 2500 TO 3500 FEET ACROSS THE AREA. ASIDE FROM
STAYING ON TOP OF THE WINDS AND THE RIVERS WE WILL NEED TO PAY
CLOSE ATTENTION TO SNOW LEVELS AND THE SURF. FURTHER UPDATES WILL
MADE THROUGH THE DAY AND WITH THE AFTERNOON PACKAGE.
&&
.AVIATION...
VFR CONDITIONS EXIST AT MOST LOCATIONS THIS MORNING...THOUGH
PATCHY IFR LOW CLOUDS AND FOG EXIST IN THE VALLEYS THIS MORNING
AND THE MOUNTAINS ARE MOSTLY OBSCURED. A WARM OCCLUDED FRONT THIS
AFTERNOON MEANS THAT CEILINGS AND VIS WILL LIKELY DETERIORATE WITH
TIME...MAINLY IN THE IFR TO MVFR RANGE...WORSE NEAR THE SNOWPACK
AND ALONG AND NEAR THE COAST. WIND SPEED SHEAR WILL BE A CONCERN
AT THE COAST AND UMPQUA BASIN FROM MID MORNING THROUGH EARLY THIS
EVENING. SNOW LEVELS WILL FALL LATER TONIGHT INTO SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 354 AM PST FRI JAN 20 2012/
DISCUSSION...CURRENT IR IMAGE SHOWS HIGH AND MID CLOUDS IN
ADVANCE OF THE NEXT STORM ALREADY MAKING IT INTO THE FORECAST
AREA. THE MODELS ARE IN GOOD AGREEMENT WITH THE NEXT STORM
IMPACTING THE AREA THIS AFTERNOON THROUGH TONIGHT. THIS STORM WILL
BRING ANOTHER ROUND OF MODERATE TO HEAVY PRECIPITATION TO THE
COAST...COAST RANGE CASCADES AND NORTHERN CALIFORNIA NEAR THE
MOUNT SHASTA REGION. PRECIPITATION ALONG THE COAST COULD TOTAL 1 TO
3 INCHES THIS AFTERNOON THROUGH SATURDAY MORNING AND 1 TO 2 INCHES
ALONG THE CASCADES...SISKIYOUS AND MOUNT SHASTA REGION.
SNOW LEVELS TODAY WILL BE TRICKY...ESPECIALLY IN THE MOUNT SHASTA
REGION. SNOW LEVELS ARE EXPECTED TO START OUT BETWEEN 4000 AND
500 FEET WEST OF THE CASCADES...AROUND 4000 FEET EAST OF THE
CASCADES AND NEAR 3000 FEET NEAR MOUNT SHASTA...BUT THERE ARE
INDICATIONS THEY COULD JUMP UP IN THE AFTERNOON AS A WARMER
AIRMASS MOVES IN WEST OF THE CASCADES. HOWEVER NOT AS CONFIDENT
THEY WILL COME UP MUCH IF AT ALL IN THE MOUNT SHASTA AREA. SNOW
LEVELS WILL COME DOWN TONIGHT AS COLDER AIR ALOFT MOVES IN.
WINDS WILL ONCE AGAIN RAMP UP ALONG THE COAST LATE THIS MORNING
THROUGH THE AFTERNOON. ALSO WINDS EAST OF THE CASCADES AND IN THE
SHASTA VALLEY WILL INCREASE AND THE CURRENT WATCHES AND ADVISORIES
HANDEL THIS WELL.
FLOOD WARNINGS CONTINUE FOR THE COQUILLE RIVER AT COQUILLE AND
THIS IS EXPECTED TO CONTINUE THROUGH SATURDAY WITH THE RIVER
EXPECTED TO CREST LATE THIS MORNING. FLOOD WARNINGS ALSO CONTINUE
AT THE NORTH AND SOUTH FORK COQUILLE AT MYRTLE POINT AND ARE
EXPECTED TO REMAIN FLOOD STAGE UNTIL LATE THIS MORNING.
THE UPPER TROUGH EXISTS THE REGION SATURDAY AND WE SHOULD GET A
RELATIVE BREAK IN THE WEATHER SATURDAY AFTERNOON THROUGH EARLY
SUNDAY...THEN ANOTHER STORM WILL IMPACT OUR AREA LATE SUNDAY
MORNING THROUGH THE AFTERNOON WITH MORE HEAVY RAIN AT THE COAST
RANGE...MOUNTAIN SNOW AND GUSTY WINDS AT THE COAST AND EAST OF THE
CASCADES. -PETRUCELLI
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY ABOVE 5500 FEET FOR ORZ030-031.
HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS
EVENING FOR ORZ031.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
ORZ021-022.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY ABOVE 4000 FEET FOR ORZ027-028.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY ABOVE 5000 FEET FOR ORZ027-028.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ026.
CA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY ABOVE 3500 FEET FOR CAZ082.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY ABOVE 4000 FEET FOR CAZ080.
WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
SATURDAY FOR CAZ083.
PZ...STORM WARNING UNTIL 7 PM PST THIS EVENING FOR
PZZ350-356-370-376.
GALE WARNING UNTIL NOON PST TODAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 7 PM PST SUNDAY FOR
PZZ350-356-370-376.
BTL/MAPHazardous weather outlook, Jan 20, 12:35 PM PST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1235 PM PST FRI JAN 20 2012 PZZ350-356-370-376-210015- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STORM WARNING IN EFFECT FROM NOON TO 7 PM PST. SEE COASTAL WATERS FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF STORMS WILL CONTINUE TO MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-210015- SOUTH CENTRAL OREGON COAST- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE AND THE SOUTH FORK OF THE COQUILLE RIVER AT MYRTLE POINT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH SURF ADVISORY IN EFFECT FROM EARLY SATURDAY MORNING TO EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ022-210015- CURRY COUNTY COAST- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH SURF WARNING IN EFFECT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-210015- CENTRAL AND EASTERN LAKE COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-210015- JACKSON COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF STORMS WILL CONTINUE TO MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ028-210015- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 5000 FEET. WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-210015- CENTRAL SISKIYOU COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY IN EFFECT UNTIL 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEATHER SYSTEMS WILL CONTINUE TO MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-210015- SOUTH CENTRAL OREGON CASCADES- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 5000 FEET. WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUE TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-210015- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT FROM 4 PM PST. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-210015- SOUTH CENTRAL SISKIYOU COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-210015- WESTERN SISKIYOU COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT FROM 4 PM PST ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-030-210015- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 1235 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Jan 20, 9:19 AM PST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
919 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM SNOW 4 SW WEED 41.37N 122.43W
01/20/2012 M5.0 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR TOTAL ENDING 8AM. STORM TOTAL 12 INCHES OF SNOW.
CURRENTLY SNOWING.
&&
SPENCERLocal storm report, Jan 20, 9:29 AM PST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
929 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 SSW APPLEGATE 42.21N 123.19W
01/20/2012 M0.88 INCH JACKSON OR TRAINED SPOTTER
24 HOUR TOTAL SINCE 8AM. 2.46 INCHES IN LAST 72 HOURS.
0831 PM FLOOD 7 ESE COOS BAY 43.35N 124.09W
01/19/2012 COOS OR TRAINED SPOTTER
DANIELS CREEK IS FLOODING ONTO THE ROADWAY. SOME
RESIDENTS CAN NOT LEAVE THEIR HOMES. COOS RIVER ALSO
FLOODED THE ROAD TODAY.
0831 PM HEAVY RAIN 7 ESE COOS BAY 43.35N 124.09W
01/19/2012 M3.33 INCH COOS OR TRAINED SPOTTER
NEAR DANIELS CREEK AND THE COOS RIVER.
1246 PM NON-TSTM WND GST 2 NE VALLEY FALLS 42.36N 120.25W
01/19/2012 M77.00 MPH LAKE OR PUBLIC
SUSTAINED 51MPH
1217 PM HEAVY RAIN WNW PORT ORFORD 42.75N 124.50W
01/19/2012 M6.35 INCH CURRY OR TRAINED SPOTTER
24HRS---RAIN AND WIND LETTING UP
1217 PM HEAVY RAIN SSE GOLD BEACH 42.41N 124.42W
01/19/2012 M9.67 INCH CURRY OR TRAINED SPOTTER
&&
GLASERLocal storm report, Jan 20, 9:52 AM PST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
952 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HEAVY RAIN N MYRTLE POINT 43.07N 124.13W
01/20/2012 M3.58 INCH COOS OR TRAINED SPOTTER
7 PM WEDNESDAY THROUGH 10 PM THURSDAY. STORM TOTAL 6.18.
0948 AM HEAVY RAIN 5 NNW BROOKINGS 42.13N 124.32W
01/20/2012 M6.10 INCH CURRY OR TRAINED SPOTTER
24 HRS TO 3 PM THURSDAY.
&&
GLASERLocal storm report, Jan 20, 9:57 AM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
957 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 6 S ETNA 41.37N 122.90W
01/20/2012 M1.15 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR AMOUNT THROUGH 830AM PST. 2.45 INCHES WAS
RECORDED IN THE PREVIOUS 24 HOURS THROUGH 830AM PST
YESTERDAY.
&&
LUTZLocal storm report, Jan 20, 10:22 AM PST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1022 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 W MERLIN 42.51N 123.49W
01/20/2012 M2.12 INCH JOSEPHINE OR TRAINED SPOTTER
7 AM TO 7 AM.
&&
GLASERLocal storm report, Jan 20, 11:00 AM PST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1100 AM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 N CAVE JUNCTION 42.19N 123.65W
01/20/2012 M0.69 INCH JOSEPHINE OR TRAINED SPOTTER
11 AM TO 11 AM.
&&
GLASERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 5:06 PM PST | Areal Flood Advisory | MFR | Jackson | 11 hr |
| Jan 20, 3:26 AM PST | Winter Storm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 31 hr |
| Jan 20, 3:26 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 36 hr |
| Jan 20, 4:07 AM PST | High Surf Warning | MFR | Coos, Curry, Douglas | 29 hr |
| Jan 20, 4:26 AM PST | Storm Warning | MFR | 15 hr | |
| Jan 20, 2:27 PM PST | High Wind Watch | MFR | Coos, Curry, Douglas, Lake | 25 hr |
| Jan 20, 3:43 PM PST | Winter Storm Watch | MFR | Douglas, Jackson, Josephine, Klamath | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.